# SDR IPXA3580064

- Difficulty date: August 7, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 22,462 hours, 13,588 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N800774
- Condition: Corroded
- Location: Bs 1100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-8 INSPECTION, MAIN CABIN UNDER FLOORBEAM TEE IS CORRODED AT BS 1100, LBL 0 TO LBL 24.  REPAIRED CORRODED TEE IAW EO B757-5310-51920-A AND REO-G16556, REV A.
